MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Model Number WA47506S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported both the left and right sides of the resection electrode loop came off.This issue occurred during a therapeutic polymerase chain reaction (pcr) procedure.There was no delay, and the procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Updated fields e4, h3, h4, h6.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause was identified to be component failure.Based on the results of the investigation, it is likely the following led to the malfunction: it is possible that the electrode loop break could have been caused by an external overload.The event can be detected/prevented by following the instructions for use which state: "chapter 5 preparation¿.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01582
5082077662
MDR Report Key21527220
Report Number3007960282-2025-00030
Device Sequence Number7735263
Product Code JOS
UDI-Device Identifier14042761085042
UDI-Public14042761085042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47506S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown